UPM Institutional Repository

A method for determining p-adic orders of factorials


Zulkapli, Rafika and Mohd Atan, Kamel Ariffin and Sapar, Siti Hasana (2015) A method for determining p-adic orders of factorials. Malaysian Journal of Mathematical Sciences, 9 (2). pp. 277-300. ISSN 1823-8343; ESSN: 2289-750X

Download File


Download (736kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: Institute for Mathematical Research, Universiti Putra Malaysia
Keywords: Factorial functions; p-adic sizes
Depositing User: Nabilah Mustapa
Date Deposited: 04 Sep 2015 13:54
Last Modified: 04 Sep 2015 13:54
URI: http://psasir.upm.edu.my/id/eprint/38961
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item